# SDR UIEA2020031000398

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,675 hours, 17,450 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 1688C
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FAULT REVERSE FLOW APU INOP.( TRANSFERRED TO DMI 125491 PER MEL 49-11-01A, CAT 'C'.  LP 1208396 ITEM M9: REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01, OPS CHK AND LEAK CHK GOOD. THIS CLEARS DMI 125491.  LP 1208395: WHEN DOING TROUBLESHOOTING APU SHOT OF VISUAL INSP BITE BOX FOUND REVERSE FLOW VALVE GASKET BROKEN. REPLACED REVERSE FLOW VALVE GASKET IAW 49-53-08 (OFF PART:  PN 3876415-4, NSN  ).   LP 1208396 ITEM M10: INSTALLED NEW BOLT ON APU REVERSE FLOW VALVE IAW AMM 49-53-08. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. )
